Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stationary Markov processes with continuous paths


Author: Daniel Ray
Journal: Trans. Amer. Math. Soc. 82 (1956), 452-493
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1956-0102857-9
MathSciNet review: 0102857
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0102857-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society